Open Access
Translator Disclaimer
May, 1982 Propagation of Singularities in the Brownian Sheet
John B. Walsh
Ann. Probab. 10(2): 279-288 (May, 1982). DOI: 10.1214/aop/1176993857

Abstract

We study certain singularities of the Brownian sheet which have the property that they propagate parallel to the coordinate axis. This is used to give an intuitive explanation of the fact that the Brownian sheet does not satisfy Levy's sharp Markov property.

Citation

Download Citation

John B. Walsh. "Propagation of Singularities in the Brownian Sheet." Ann. Probab. 10 (2) 279 - 288, May, 1982. https://doi.org/10.1214/aop/1176993857

Information

Published: May, 1982
First available in Project Euclid: 19 April 2007

zbMATH: 0528.60076
MathSciNet: MR647504
Digital Object Identifier: 10.1214/aop/1176993857

Subjects:
Primary: 60J99
Secondary: 60G17 , 60J65

Keywords: Brownian sheet , Levy's Markov property , propagation of singularities , Wiener process of two parameters

Rights: Copyright © 1982 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.10 • No. 2 • May, 1982
Back to Top